# SDR WRNA200600014

- Difficulty date: May 25, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 78,680 hours, 19,236 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Broken
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

RUDDER RATIO LIGHT CAME ON IN CLIMB, .84M SPEED 300K ALT 32,000.  STAYED -ON- CRUISE 39,000 AT 261K, UPPER RUDDER 2 DEGREES LEFT, LOWER RUDDER 0 DEGREES, LIGHT WENT OUT AT 24,000 AT 300K.  RETURNED TO MIA AND MADE A SAFE LANDING.  RIGGED UPPER AND LOWER RUDDER PER MM 27-21-16 PG 501.  FLUSHED PITOT STATIC PROBE LINES FROM PROBES TO CONTROLLER PER MM 34-11-00 PAGE 301.  FOUND AND REPAIRED BROKEN STATIC LINE AT STA 800 LEFT PER MM 27-21-00 PAGE 118 - 121 AND WBM 27-21-00.  FOR PRECAUTION, REPLACED LOWER RIGHT AND LOWER LEFT PITOT PROBES PER MM 34-22-02 PAGE 401.  ACCOMPLISHED RVSM PER B747-34-005B, OPS CHECKED NORMAL, AIRCRAFT RETURNED TO SERVICE.
